Characterizations of osculating curve under isometry using Darboux frame in Euclidean 3-space
Kuljeet Singhkulljeet83@gmail.comSchool of MathematicsShri Mata Vaishno Devi UniversityKatra, Jammu and Kashmir, 182320, IndiaView full profile → , *Sandeep SharmaCorresponding authorsandeep.greater123@gmail.comSchool of MathematicsShri Mata Vaishno Devi UniversityKatra, Jammu and Kashmir, 182320, IndiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Oct 2024
- Published Online:
- 29 Jun 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDSGT-2024-10012
- Pages:
- 15–29
Abstract
Keywords
Subject Classifications
References
[1] M. P. do Carmo, Differential Geometry of Curves and Surfaces, Rev. and Updated 2nd ed. Mineola, NY, USA: Dover Publications (2016).
[2] B. Y. Chen, “When does the position vector of a space curve always lie in its rectifying plane,” American Mathematical Monthly, vol. 110, no. 2, pp. 147–152 (2003).
[3] B. Y. Chen, “Rectifying curves and geodesics on a cone in the Euclidean 3-space,” Tamkang Journal of Mathematics, vol. 48, pp. 209–214 (2017).
[4] A. A. Shaikh and P. R. Ghosh, “Rectifying and osculating curves on a smooth surface,” Indian Journal of Pure and Applied Mathematics, vol. 51, no. 1, pp. 67–75 (2020).
[5] A. A. Shaikh and P. R. Ghosh, “Rectifying curves on a smooth surface immersed in the Euclidean space,” Indian Journal of Pure and Applied Mathematics, vol. 50, pp. 883–890 (2019).
[6] A. A. Shaikh, M. S. Lone, and P. R. Ghosh, “Normal curves on a smooth immersed surface,” Indian Journal of Pure and Applied Mathematics, vol. 51, pp. 1343–1355 (2020).
[7] A. A. Shaikh, M. S. Lone, and P. R. Ghosh, “Conformal image of an osculating curve on a smooth immersed surface,” Journal of Geometry and Physics, vol. 151, Art. no. 103625 (2020).
[8] A. A. Shaikh and P. R. Ghosh, “Curves on a smooth surface with position vectors lie in the tangent plane,” Indian Journal of Pure and Applied Mathematics, vol. 51, no. 3, pp. 1097–1104 (2020).
[9] K. Singh and S. Sharma, “Some aspects of fundamental forms of surfaces and their interpretation,” Journal of Mathematical Analysis, vol. 14, no. 6, pp. 10–22 (2023).
[10] K. Singh, S. Sharma, and M. S. Lone, “Geometric invariants properties of osculating curves under conformal transformation in Euclidean space R3,” Demonstratio Mathematica, vol. 57, no. 1, Art. no. 20230145 (2024).
[11] S. Sharma and K. Singh, “Some aspects of rectifying curves on regular surfaces under different transformations,” International Journal of Analysis and Applications, vol. 21, Art. no. 78 (2023).
[12] S. Deshmukh, B. Y. Chen, and S. H. Alshammari, “On rectifying curves in Euclidean 3-space,” Turkish Journal of Mathematics, vol. 42, no. 2, pp. 609–620 (2018).
[13] M. He, D. B. Goldgof, and C. Kambhamettu, “Variation of Gaussian curvature under conformal mapping and its application,” Computers & Mathematics with Applications, vol. 26, no. 1, pp. 63–74 (1993).
[14] B. Y. Chen and F. Dillen, “Rectifying curves as centrodes and extremal curves,” Bulletin of the Institute of Mathematics Academia Sinica, vol. 33, no. 2, pp. 77–90 (2005).
[15] M. S. Lone, “Geometric invariants of normal curves under conformal transformation in E3,” Tamkang Journal of Mathematics, vol. 53, no. 1, pp. 75–87 (2022).
[16] K. İlarslan and E. Nešović, “Timelike and null normal curves in Minkowski space E13,” Indian Journal of Pure and Applied Mathematics, vol. 35, pp. 881–888 (2004).
[17] F. Schwarz, “Transformation to canonical form,” in Algorithmic Lie Theory for Solving Ordinary Differential Equations. Boca Raton, FL, USA: Chapman & Hall/CRC, pp. 257–320 (2007).
[18] C. Camci, L. Kula, and K. İlarslan, “Characterizations of the position vector of a surface curve in Euclidean 3-space,” Analele Stiintifice ale Universitatii Ovidius Constanta – Seria Matematica, vol. 19, no. 3, pp. 59–70 (2011).
[19] D. Fuchs, I. Izmestiev, M. Raffaelli, G. Szewieczek, and S. Tabachnikov, “Differential geometry of space curves: Forgotten chapters,” The Mathematical Intelligencer, vol. 46, no. 1, pp. 9–21 (2024).
[20] A. Pressley, Elementary Differential Geometry, 2nd ed. London, U.K.: Springer-Verlag (2010).
[21] D. S. Kim, H. S. Chung, and K. H. Cho, “Space curves satisfying τ/κ = as+b”, Honam Mathematical Journal, vol. 15, pp. 5–9 (1993).
[22] K. İlarslan and E. Nešović, “Some characterizations of osculating curves in the Euclidean spaces,” Demonstratio Mathematica, vol. 41, no. 4, pp. 931–939 (2008).
[23] K. Ilarslan, and E. Nesovic, “Some characterizations of rectifying curves in the Euclidean spaces E4”, Turkish Journal of Mathematics, vol. 32, no. 1, pp. 21–30 (2008).




